# SDR USAAF97069

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg Generator
- Part number: 740508
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 245 - CLT-DTW - WHILE EN ROUTE TO DTW, THE APU SHUT DOWN DUE TO A LOW OIL PRESSURE WARNING.  THE NR 2 IDG WAS ON MEL.  THE CREW ELECTED TO DIVERT TO PIT FOR MAINTENANCE.  THE FLIGHT LANDED PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 IDG.  CHECKED APU OIL QTY, WHICH WAS FOUND NORMAL.  REPLACED THE APU OIL PRESSURE SWITCH.  (M)
